# SDR USAA20100119SB007

- Difficulty date: January 16, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY ESCAPE PATH LIGHTS AT ROW 22L AISLE SEAT WIRING IS LOOSELY HANGING DISCONNECTED FROM TERMINAL.  MAINTENANCE RECONNECTED WIRING TO TERMINAL.  OPERATIONAL TEST GOOD IN ASSOCIATION WITH MM 33-51-02-715-001 AND WDM 33-51-21.
